Alert archive / Minnesota / Small Craft Advisories in 2021

Small Craft Advisory 75, NWS Duluth, MN

October 12, 2021

NWS Duluth, MN issued this small craft advisory at Oct 12, 2021, 10:15 PM CDT. It took effect at Oct 13, 2021, 1:00 PM CDT. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Oct 12, 2021, 10:15 PM CDT (03:15 UTC)
In effect from
Oct 13, 2021, 1:00 PM CDT
Expired
Oct 14, 2021, 3:56 PM CDT
In force
27 hr
Issued by
NWS Duluth, MN

The text

As transmitted.

846 
WHUS73 KDLH 130315
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
1015 PM CDT Tue Oct 12 2021

LSZ121-140>148-150-131515-
/O.NEW.KDLH.SC.Y.0075.211013T1800Z-211014T0400Z/
Chequamegon Bay-Bayfield to Oak Point WI-
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
1015 PM CDT Tue Oct 12 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 11 PM CDT
WEDNESDAY...

* WHAT...East winds 10 to 20 kt with gusts up to 33 kt and waves 
  2 to 5 ft expected.

* WHERE...Portions of Lake Superior. 

* WHEN...From 1 PM to 11 PM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Higher wind gusts may be experienced along
  the North Shore. An upgrade to a Gale Warning may be needed 
  later. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$
7 follow-up statements
638 
WHUS73 KDLH 130837
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
337 AM CDT Wed Oct 13 2021

LSZ140>144-132045-
/O.EXT.KDLH.SC.Y.0075.211013T1800Z-211015T0000Z/
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
337 AM CDT Wed Oct 13 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT THURSDAY...

* WHAT...Northeast winds becoming southwesterly winds 10 to 20 kt
  with gusts up to 30 kt and waves 5 to 8 ft expected.

* WHERE...Two Harbors to Duluth MN, Taconite Harbor to Silver 
  Bay Harbor MN, Silver Bay Harbor to Two Harbors MN, Grand 
  Portage to Grand Marais MN and Grand Marais to Taconite Harbor 
  MN.

* WHEN...From 1 PM this afternoon to 7 PM CDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Largest waves between Two Harbors and Grand
  Marais. Local gale force gusts to 35 knots possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ121-145>148-150-132045-
/O.EXT.KDLH.SC.Y.0075.211013T1800Z-211015T0000Z/
Chequamegon Bay-Bayfield to Oak Point WI-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
337 AM CDT Wed Oct 13 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT THURSDAY...

* WHAT...Northeast winds becoming southwesterly winds 10 to 20 kt
  with gusts up to 30 kt and waves 1 to 4 ft expected.

* WHERE...Portions of Lake Superior. 

* WHEN...From 1 PM this afternoon to 7 PM CDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft. Local 
  gale force gusts to 35 knots possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$
699 
WHUS73 KDLH 131519
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
1019 AM CDT Wed Oct 13 2021

LSZ140>144-140330-
/O.CON.KDLH.SC.Y.0075.211013T1800Z-211015T0000Z/
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
1019 AM CDT Wed Oct 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
THURSDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 30 kt and 
  waves 3 to 6 ft expected.

* WHERE...Two Harbors to Duluth MN, Taconite Harbor to Silver 
  Bay Harbor MN, Silver Bay Harbor to Two Harbors MN, Grand 
  Portage to Grand Marais MN and Grand Marais to Taconite Harbor 
  MN.

* WHEN...Until 7 PM CDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ121-145>148-150-140330-
/O.CON.KDLH.SC.Y.0075.211013T1800Z-211015T0000Z/
Chequamegon Bay-Bayfield to Oak Point WI-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
1019 AM CDT Wed Oct 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
THURSDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 30 kt and 
  waves 1 to 4 ft expected.

* WHERE...Portions of Lake Superior. 

* WHEN...Until 7 PM CDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$
380 
WHUS73 KDLH 132025
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
325 PM CDT Wed Oct 13 2021

LSZ140>144-140830-
/O.CON.KDLH.SC.Y.0075.000000T0000Z-211015T0000Z/
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
325 PM CDT Wed Oct 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
THURSDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 30 kt and 
  waves 4 to 7 ft.

* WHERE...Two Harbors to Duluth MN, Taconite Harbor to Silver 
  Bay Harbor MN, Silver Bay Harbor to Two Harbors MN, Grand 
  Portage to Grand Marais MN and Grand Marais to Taconite Harbor 
  MN.

* WHEN...Until 7 PM CDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ121-145>148-150-140830-
/O.CON.KDLH.SC.Y.0075.000000T0000Z-211015T0000Z/
Chequamegon Bay-Bayfield to Oak Point WI-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
325 PM CDT Wed Oct 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
THURSDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 25 kt and 
  waves 2 to 5 ft.

* WHERE...Portions of Lake Superior. 

* WHEN...Until 7 PM CDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$
152 
WHUS73 KDLH 140253
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
953 PM CDT Wed Oct 13 2021

LSZ140>144-141500-
/O.EXT.KDLH.SC.Y.0075.000000T0000Z-211015T0300Z/
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
953 PM CDT Wed Oct 13 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THURSDAY...

* WHAT...South to southwest winds 15 to 25 kt with gusts up to 30
  kt and waves 4 to 7 ft.

* WHERE...Two Harbors to Duluth MN, Taconite Harbor to Silver 
  Bay Harbor MN, Silver Bay Harbor to Two Harbors MN, Grand 
  Portage to Grand Marais MN and Grand Marais to Taconite Harbor 
  MN.

* WHEN...Until 10 PM CDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ121-145>148-150-141500-
/O.CON.KDLH.SC.Y.0075.000000T0000Z-211015T0000Z/
Chequamegon Bay-Bayfield to Oak Point WI-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
953 PM CDT Wed Oct 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
THURSDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  waves 2 to 4 ft.

* WHERE...Portions of Lake Superior. 

* WHEN...Until 7 PM CDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$
215 
WHUS73 KDLH 140726
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
226 AM CDT Thu Oct 14 2021

LSZ140>144-141930-
/O.EXT.KDLH.SC.Y.0075.000000T0000Z-211015T1000Z/
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
226 AM CDT Thu Oct 14 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM CDT FRIDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt and
  waves 5 to 8 ft.

* WHERE...Two Harbors to Duluth MN, Taconite Harbor to Silver 
  Bay Harbor MN, Silver Bay Harbor to Two Harbors MN, Grand 
  Portage to Grand Marais MN and Grand Marais to Taconite Harbor 
  MN.

* WHEN...Until 5 AM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ121-145>148-150-141930-
/O.EXT.KDLH.SC.Y.0075.000000T0000Z-211015T1000Z/
Chequamegon Bay-Bayfield to Oak Point WI-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
226 AM CDT Thu Oct 14 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM CDT FRIDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt and
  waves 2 to 4 ft.

* WHERE...Portions of Lake Superior. 

* WHEN...Until 5 AM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$
710 
WHUS73 KDLH 141504
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
1004 AM CDT Thu Oct 14 2021

LSZ140>144-150315-
/O.CON.KDLH.SC.Y.0075.000000T0000Z-211015T1000Z/
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
1004 AM CDT Thu Oct 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT FRIDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  waves 4 to 7 ft.

* WHERE...Two Harbors to Duluth MN, Taconite Harbor to Silver 
  Bay Harbor MN, Silver Bay Harbor to Two Harbors MN, Grand 
  Portage to Grand Marais MN and Grand Marais to Taconite Harbor 
  MN.

* WHEN...Until 5 AM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ121-145>148-150-150315-
/O.CON.KDLH.SC.Y.0075.000000T0000Z-211015T1000Z/
Chequamegon Bay-Bayfield to Oak Point WI-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
1004 AM CDT Thu Oct 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT FRIDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt and 
  waves 2 to 5 ft.

* WHERE...Portions of Lake Superior. 

* WHEN...Until 5 AM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

BJH
475 
WHUS73 KDLH 142056
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
356 PM CDT Thu Oct 14 2021

LSZ140>142-150900-
/O.CAN.KDLH.SC.Y.0075.000000T0000Z-211015T1000Z/
/O.NEW.KDLH.SC.Y.0076.211014T2100Z-211015T0900Z/
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
356 PM CDT Thu Oct 14 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT FRIDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  waves 5 to 8 ft expected.

* WHERE...Grand Portage to Grand Marais MN, Grand Marais to 
  Taconite Harbor MN and Taconite Harbor to Silver Bay Harbor MN.

* WHEN...Until 4 AM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ146-147-150-150900-
/O.CAN.KDLH.SC.Y.0075.000000T0000Z-211015T1000Z/
/O.NEW.KDLH.SC.Y.0076.211014T2100Z-211015T1500Z/
Port Wing to Sand Island WI-Sand Island to Bayfield WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
356 PM CDT Thu Oct 14 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CDT FRIDAY...

* WHAT...West winds 15 to 20 kt with gusts up to 30 kt and waves 
  2 to 5 ft expected.

* WHERE...Port Wing to Sand Island WI, Sand Island to Bayfield 
  WI and Outer Apostle Islands Beyond 5 NM from Mainland.

* WHEN...Until 10 AM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ121-143>145-148-142200-
/O.CAN.KDLH.SC.Y.0075.000000T0000Z-211015T1000Z/
Chequamegon Bay-Bayfield to Oak Point WI-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Oak Point to Saxon Harbor WI-
356 PM CDT Thu Oct 14 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and waves have fallen below criteria, so the Small Craft
Advisory has been cancelled.

$$

BJH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this small craft advisory went out at Oct 12, 6:26 PM CDT, 3 hours 49 minutes earlier.

Area forecast discussion, Oct 12, 6:26 PM CDT, 3 hours 49 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
626 PM CDT Tue Oct 12 2021

.DISCUSSION...(This evening through Monday)
Issued at 344 PM CDT Tue Oct 12 2021

Summary...Strong low pressure still on track for Wednesday through
Wednesday night with plentiful rain. A dry forecast thereafter.

Remnant cloud cover from departing low pressure will still affect
the forecast area tonight, even though high pressure will build
across the Northland overnight.

The strong area of low pressure is still progged to affect the
region Wednesday and Wednesday night with gusty winds, rain, and
a few thunderstorms. Some strong storms are possible over the
southern edge of Price County, WI. Instability is very weak, but
if the sun can punch through the clouds, enough diurnal heating
may trigger the storms. Otherwise, models are in good agreement
with the track of the low through the Dakotas and into Manitoba
by Thursday. This track will keep the Northland on the warm side
and temps will still be above normal. The low finally moves far
enough north to end its influence.

Thursday night finds a long wave trof moving through the
Northland accompanied by the coldest air of the season so far.
850mb temps are forecast to drop below 0C. Before the cold air
arrives, there will be a few rain showers along the international
border area through Friday.

The long wave trof moves east of the area Saturday, allowing the
cold air to filter across the region through Friday night. On
Saturday, northwest flow aloft covers the Northland allowing warm
air advection to get underway. This pattern continues through
Monday allowing dry high pressure to influence the area.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 624 PM CDT Tue Oct 12 2021

Low clouds continue to roam across portions of the Northland this
evening. The thickest clouds remain over NW WI with a few pockets of
MVFR. Overnight, clouds will continue to increase and lower across
the region as a deepening low pressure encroaches from the west. IFR
ceilings will be expected tomorrow as the rain moves through. Very
gusty winds will accompany this system with gusts in excess of 30 kts
by the afternoon out of the southeast. Additionally, a few
thunderstorms will remain possible in the afternoon hours,
severe weather is not anticipated at this time.

&&

.MARINE...
Issued at 344 PM CDT Tue Oct 12 2021

Winds will diminish tonight and become light and variable as high
pressure builds over western Lake Superior. Gusty winds and
building waves are still on tap for Wednesday and Wednesday night
as the strong area of low pressure moves through the Dakotas.
Confidence is low on wind speeds and gusts with this westerly
track to the low. However, waves should reach Small Craft Advisory
criteria Wednesday afternoon. Will hold off on issuing the
advisory for now as the wind and wave height forecast may change
once the area of low pressure gets closer.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  52  59  46  56 /  10  90  60  10
INL  45  59  47  54 /   0  90  90  50
BRD  51  62  44  54 /  20  80  40  10
HYR  48  65  44  58 /  10  90  40  10
ASX  51  66  46  61 /  20  70  50  10

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
LS...None.
&&

DISCUSSION...GSF
AVIATION...Britt
MARINE...GSF
Hazardous weather outlook, Oct 12, 4:26 AM CDT, 17 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Duluth MN
426 AM CDT Tue Oct 12 2021

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-131030-
Koochiching-North St. Louis-Northern Cook/Northern Lake-
North Itasca-Central St. Louis-Southern Lake/North Shore-
Southern Cook/North Shore-North Cass-South Itasca-South Cass-
Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis-
Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price-
426 AM CDT Tue Oct 12 2021

This Hazardous Weather Outlook is for portions of northeast
Minnesota and northwest Wisconsin.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Thunderstorms are possible over most of the Northland Wednesday
and Wednesday evening. A few storms may be strong in northwest
Wisconsin with occasional cloud-to-ground lightning and a few
wind gusts to 50 mph.

.SPOTTER INFORMATION STATEMENT...

Skywarn spotter activation will not be needed today or tonight.

LSZ121-140>148-150-131030-
Bayfield to Oak Point WI-Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
426 AM CDT Tue Oct 12 2021

This Hazardous Weather Outlook is for portions of Lake Superior
and the Nearshore waters of western Lake Superior.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Thunderstorms are possible over western Lake Superior Wednesday
and Wednesday night. A few storms may be strong to severe with
a few wind gusts to 40 knots and occasional cloud-to-water
lightning.

Strong east and northeast winds will develop on Wednesday as an
area of low pressure moves into the Dakotas. Winds will turn
southwesterly with gusts of 25 to 30 knots Thursday through
Thursday night. The combination of wind and resultant waves will
create conditions hazardous for smaller vessels.

Huyck

More information may be obtained at the following web address:
http://www.weather.gov/duluth (all lower case)

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 6:41 PM CDTSpecial Weather StatementDLHCrow Wing49 min

Nearby

Small Craft Advisories in Minnesota, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.